Alert archive / Louisiana / Tornado Warnings in 2009

Tornado Warning 5, NWS Lake Charles, LA

March 26, 20095 parishes in Louisiana

NWS Lake Charles, LA issued this tornado warning at Mar 26, 2009, 4:25 PM CDT for 5 parishes in Louisiana. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2009, 4:25 PM CDT (21:25 UTC)
Expired
Mar 26, 2009, 5:00 PM CDT
In force
35 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Acadia Parish, LA, Allen Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Saint Landry Parish, LA

The radar

The Lake Charles radar (KLCH), 67 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 4:30 PM CDTTSTM WND DMGWelsh, LAPOWER OUTAGES REPORTED IN WELSH RELAYED BY KPLC-TV
Mar 26, 4:45 PM CDTHAIL 0.753 Sw Eunice, LAPUBLIC REPORTED PENNY SIZE HAIL 3 MILES SW OF EUNICE ABOUT 445PM.
Mar 26, 4:55 PM CDTTSTM WND DMG4 S Eunice, LASEVERAL SHEDS AND CARPORTS BLOWN OVER. ALSO DIME SIZE HAIL REPORTED.
Mar 26, 5:05 PM CDTHAIL 0.75Eunice, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 3:57 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2009-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2009-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
605 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLCH 262125
TORLCH
LAC001-003-039-053-097-262200-
/O.NEW.KLCH.TO.W.0005.090326T2125Z-090326T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
425 PM CDT THU MAR 26 2009

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF BASILE...
  EXTREME WEST CENTRAL ST. LANDRY PARISH IN CENTRAL LOUISIANA...
  NORTHERN ACADIA PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...IOTA...EUNICE...
  SOUTHEASTERN ALLEN PARISH IN SOUTHWEST LOUISIANA...
  EASTERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF JENNINGS...

* UNTIL 500 PM CDT

* AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR JENNINGS...
  MOVING NORTHEAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  IOTA BY 455 PM CDT...
  9 MILES SOUTHEAST OF BASILE AND 9 MILES SOUTHWEST OF EUNICE BY 500
  PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

&&

LAT...LON 3064 9258 3036 9228 3013 9273 3028 9284
TIME...MOT...LOC 2125Z 236DEG 21KT 3027 9271

$$

K. KUYPER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Mar 26, 4:13 PM CDT, 12 minutes earlier.

Area forecast discussion, Mar 26, 4:13 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
413 PM CDT THU MAR 26 2009

.UPDATE...
TORNADO WATCH 71 REMAINS IN EFFECT UNTIL 1100 PM CDT FOR THE
FOLLOWING LOCATIONS

&&

.DISCUSSION...
STRONG THUNDERSTORMS ARE DEVELOPING OVER SOUTHEAST TEXAS AT THIS
TIME AS THE WEAK FRONTAL BOUNDARY AGAIN SLIPS BACK TO THE NORTH.
SOME STORMS TONIGHT WILL BECOME SEVERE. STORMS WILL SPREAD INTO
SOUTHWEST LOUISIANA OVER THE NEXT SEVERAL HOURS AND INTO SOUTH-
CENTRAL LOUISIANA BEFORE 5 PM. EXPECTING TO SEE A WATCH FOR
EVENING DEVELOPMENT. STORMS SHOULD BE ENDING BEFORE MIDNIGHT FOR
SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA WITH SOME STORMS POSSIBLE
AFTER MIDNIGHT FOR SOUTH-CENTRAL LOUISIANA. THE THREAT TONIGHT
WILL BE FROM WINDS AND HAIL ALTHOUGH TORNADOES WILL BE POSSIBLE.
SPECIAL SOUNDING INDICATED HELICITY AROUND 171 M2/S2 AND CAPES
AROUND 2900 J/KG.

TOMORROW WILL SEE REDEVELOPMENT AND ROUND TWO OF SHOWERS AND
THUNDERSTORMS. SHOWERS ARE EXPECTED TO START DEVELOPMENT DURING
THE AFTERNOON AND CONTINUE AND INCREASE INTO THE EVENING HOURS
AHEAD OF A COLD FRONT THAT WILL PUSH THROUGH EARLY SATURDAY
MORNING. THIS WILL FINALLY SHUT-OFF OF THE PRECIP AS DRIER AIR
SPILLS IN FROM THE WEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  67  78  47  62  42 / 100  50  70  10   0
KBPT  68  78  46  61  42 / 100  50  70  10   0
KAEX  65  78  46  61  40 / 100  50  70  10   0
KLFT  66  79  50  66  42 / 100  50  70  20   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 26, 5:48 AM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
548 AM CDT THU MAR 26 2009

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-271100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
548 AM CDT THU MAR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A STALLED FRONTAL BOUNDARY OVER THE AREA AND AN APPROACHING UPPER
LEVEL DISTURBANCE WILL RESULT IN ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS LATER TODAY AND TONIGHT. A FEW OF THESE STORMS COULD
REACH SEVERE LIMITS. LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES WILL BE POSSIBLE. WHILE THE RISK OF SEVERE WEATHER IS
EXPECTED OVER THE ENTIRE AREA...THE BEST POTENTIAL WILL BE OVER
EASTERN SECTIONS OF SOUTHWEST LOUISIANA. THESE INCLUDE THE
PARISHES OF JEFFERSON DAVIS...ACADIA...LAFAYETTE...
VERMILLION...IBERIA...ST. MARY...AND ST. MARTIN.

TORRENTIAL RAINFALL OF 1 TO 2 INCHES MAY LEAD TO FLOODING OF LOW
LYING AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A FINAL ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH
SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA LATE FRIDAY AND FRIDAY
NIGHT. SOME THUNDERSTORMS MAY REACH SEVERE LIMITS WITH LARGE HAIL
AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. BEHIND THE
FRONT...STRONG NORTHWEST WINDS WILL BRING SMALL CRAFT ADVISORY
CONDITIONS TO THE OFFSHORE WATERS FRIDAY NIGHT AND SATURDAY. FROM
SUNDAY THROUGH THE MIDDLE OF NEXT WEEK...NO HAZARDOUS WEATHER IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS MAY BE NEEDED LATER TODAY AND TONIGHT AND
AGAIN LATE FRIDAY AND FRIDAY NIGHT.

In the hours before

Local storm report, Mar 26, 1:35 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
135 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     3 ENE GRAND LAKE        30.05N 93.22W
03/25/2009                   CAMERON            LA   NWS STORM SURVEY

            NWS STORM SURVEY CONFIRMS THUNDERSTORM MICROBURST WIND
            DAMAGE WITHIN SUBDIVISIONS ALONG AND SOUTH OF CAL CAM
            LINE ROAD. EXTENT OF DAMAGE INCLUDED METAL STORAGE
            BUILDINGS ROLLED OVER AND DESTROYED...METAL CARPORT
            RIPPED OFF HOME WITH PIECES LANDING ON BOAT AND REMAINDER
            OF YARD. NUMEROUS MOBILE HOMES HAS SKIRTING RIPPED OFF.
            ALL DEBRIS WAS BLOWN FROM WEST TO EAST DIRECTION.

&&

LANDRENEAU
Local storm report, Mar 26, 1:37 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
137 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     IVANHOE                 30.68N 94.41W
03/25/2009                   TYLER              TX   LAW ENFORCEMENT

            TYLER COUNTY SHERIFF OFFICE REPORTED TREES DOWN WITH
            POWER OUTAGES IN IVANHOE.

0930 PM     TSTM WND DMG     BUNA                    30.44N 93.96W
03/25/2009                   JASPER             TX   LAW ENFORCEMENT

            TREES DOWN IN BUNA REPORTED BY JASPER COUNTY SHERIFF
            OFFICE.

1003 PM     TSTM WND DMG     DEQUINCY                30.45N 93.44W
03/25/2009                   CALCASIEU          LA   LAW ENFORCEMENT

            ROOF RIPPED OFF HOUSE IN DEQUINCY REPORTED BY CALCASIEU
            PARISH SHERIFF OFFICE. TIME BASED ON RADAR. POSSIBLE
            TORNADO.

1005 PM     TSTM WND DMG     DERIDDER                30.85N 93.29W
03/25/2009                   BEAUREGARD         LA   BROADCAST MEDIA

            TREES DOWN IN DERIDDER ON HARVEY CROSSING ROAD REPORTED
            BY KPLC-TV.

1020 PM     TSTM WND DMG     RAGLEY                  30.51N 93.23W
03/25/2009                   BEAUREGARD         LA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN RAGLEY REPORTED BY BEAUREGARD
            PARISH SHERIFF OFFICE.

1020 PM     TSTM WND DMG     SUGARTOWN               30.84N 93.01W
03/25/2009                   BEAUREGARD         LA   LAW ENFORCEMENT

            CARPORT BLOWN INTO ROADWAY REPORTED BY BEAUREGARD PARISH
            SHERIFF OFFICE.

1040 PM     TSTM WND DMG     MOSS BLUFF              30.30N 93.20W
03/25/2009                   CALCASIEU          LA   NWS EMPLOYEE

            TREE BLOWN DOWN ALONG HIGHWAY 171 1/2 MILE NORTH OF
            GILLIS.

1044 PM     HAIL             3 ESE BEAUMONT          30.07N 94.10W
03/25/2009  E0.75 INCH       JEFFERSON          TX   PUBLIC

            REPORTED BY INDUSTRY.

1045 PM     HAIL             SULPHUR                 30.23N 93.36W
03/25/2009  M1.00 INCH       CALCASIEU          LA   BROADCAST MEDIA

            QUARTER SIZE HAIL IN SULPHUR REPORTED BY KPLC-TV.

1046 PM     TSTM WND DMG     RAGLEY                  30.51N 93.23W
03/25/2009                   BEAUREGARD         LA   BROADCAST MEDIA

            WIDESPREAD POWER OUTAGES THROUGHOUT BEAUREGARD PARISH
            REPORTED BY KPLC-TV.

1055 PM     TSTM WND DMG     3 ENE GRAND LAKE        30.05N 93.22W
03/25/2009                   CAMERON            LA   NWS STORM SURVEY

            NWS STORM SURVEY CONFIRMS THUNDERSTORM MICROBURST WIND
            DAMAGE WITHIN SUBDIVISIONS ALONG AND SOUTH OF CAL CAM
            LINE ROAD. EXTENT OF DAMAGE INCLUDED METAL STORAGE
            BUILDINGS ROLLED OVER AND DESTROYED...METAL CARPORT
            RIPPED OFF HOME WITH PIECES LANDING ON BOAT AND REMAINDER
            OF YARD. NUMEROUS MOBILE HOMES HAS SKIRTING RIPPED OFF.
            ALL DEBRIS WAS BLOWN FROM WEST TO EAST DIRECTION.

1056 PM     TSTM WND GST     5 S LAKE CHARLES        30.14N 93.20W
03/25/2009  M60.40 MPH       CALCASIEU          LA   MESONET

            60.4 MPH WIND GUST MEASURED AT LAKE CHARLES AG CENTER.

1101 PM     MARINE TSTM WIND 1 SSW GRAND LAKE        30.02N 93.28W
03/25/2009  M40.00 MPH       GMZ432             LA   BROADCAST MEDIA

            REPORTED BY WEATHER UNDERGROUND GAGE AT BIG LAKE.

1105 PM     HAIL             CARLYSS                 30.18N 93.37W
03/25/2009  E1.00 INCH       CALCASIEU          LA   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED IN CARLYSS BY KPLC-TV.

1115 PM     TSTM WND DMG     MAMOU                   30.63N 92.42W
03/25/2009                   EVANGELINE         LA   BROADCAST MEDIA

            WIDESPREAD WIND DAMAGE IN MAMOU WITH NUMEROUS TREES DOWN
            AND POWER OUT TO ENTIRE TOWN. WINDOWS BLOWN OUT OF
            HOSPITAL WITH POWER POLES DOWN ON HIGHWAY 13. POSSIBLE
            TORNADO. REPORTED BY KATC-TV. TIME BASED ON RADAR.

1128 PM     TSTM WND DMG     LAWTELL                 30.52N 92.18W
03/25/2009                   ST. LANDRY         LA   LAW ENFORCEMENT

            TRAILER FLIPPED OVER ON BERTRAND ROAD IN LAWTELL REPORTED
            BY ST LANDRY PARISH SHERIFF OFFICE.

1130 PM     HAIL             HACKBERRY               29.97N 93.43W
03/25/2009  E0.50 INCH       CAMERON            LA   LAW ENFORCEMENT

            HAIL OF UNKNOWN SIZE IN HACKBERRY REPORTED BY CAMERON
            PARISH SHERIFF OFFICE.

1130 PM     TSTM WND DMG     2 E BORDELONVILLE       31.11N 91.87W
03/25/2009                   AVOYELLES          LA   FIRE DEPT/RESCUE

            FIRE CHIEF REPORTS TREES DOWN JUST EAST OF TOWN.

1133 PM     TSTM WND GST     LACASSINE NATIONAL WILD 29.99N 92.93W
03/25/2009  M60.00 MPH       CAMERON            LA   MESONET

            60 MPH WIND GUST MEASURED BY LACASSINE RAWS MESONET
            STATION.

1137 PM     TSTM WND DMG     OPELOUSAS               30.52N 92.08W
03/25/2009                   ST. LANDRY         LA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN THROUGH THE PARISH
            REPORTED BY SHERIFF OFFICE.

1140 PM     MARINE TSTM WIND 3 NW GRAND LAKE         30.06N 93.30W
03/25/2009  M50.00 MPH       GMZ432             LA   PUBLIC

            REPORTED BY VESSEL NEAR CALCASIEU LOCKS.

1210 AM     TSTM WND DMG     2 S DUSON               30.20N 92.19W
03/26/2009                   LAFAYETTE          LA   LAW ENFORCEMENT

            LAFAYETTE SHERIFFS OFFICE RECEIVED A REPORT OF A TREE
            DOWN IN THE 6900 BLOCK OF LANDRY ROAD.

1215 AM     TSTM WND DMG     5 S LAFAYETTE           30.14N 92.03W
03/26/2009                   LAFAYETTE          LA   PUBLIC

            METAL PATIO COVER BLOWN OFF AND BARN DOOR BLOWN OUT ON
            MILL CREEK RD DUE TO HIGH WINDS.

1233 AM     TSTM WND DMG     11 N CATAHOULA          30.37N 91.71W
03/26/2009                   ST. MARTIN         LA   LAW ENFORCEMENT

            ST. MARTIN SHERIFFS DEPARTMENT RECEIVED A REPORT OF A
            TREE AND POWERLINE DOWN ON ATCHAFALAYA RIVER HIGHWAY.

0142 AM     MARINE TSTM WIND 11 SW CYPREMORT POINT   29.67N 91.92W
03/26/2009  M40.00 MPH       GMZ435             LA   PUBLIC

            REPORTED BY PLATFORM IN VERMILION BAY.

0205 AM     TSTM WND DMG     3 WNW FRANKLIN          29.82N 91.55W
03/26/2009                   ST. MARY           LA   LAW ENFORCEMENT

            FRANKLIN POLICE DEPARTMENT REPORTED 13 UTILITY POLES
            BLOWN DOWN AND A LARGE SHED WAS DEMOLISHED ON YOKELY
            ROAD. ALSO A TRACTOR TRAILER AT A TRUCK STOP NEAR HIGHWAY
            90 WAS BLOWN ON ITS SIDE.

0210 AM     HAIL             FRANKLIN                29.80N 91.51W
03/26/2009  E1.75 INCH       ST. MARY           LA   LAW ENFORCEMENT

            FRANKLIN POLICE DEPARTMENT RECEIVED REPORTS OF AROUND
            GOLF BALL SIZE HAIL IN FRANKLIN.

&&

LANDRENEAU

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:52 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon38 min
Mar 25, 9:27 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu48 min
Mar 25, 9:35 PM CDTTornado WarningLCHBeauregard, Calcasieu25 min
Mar 25, 10:11 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis49 min
Mar 25, 10:29 PM CDTTornado WarningLCHCalcasieu, Jefferson Davis31 min
Mar 25, 10:36 PM CDTSpecial Marine WarningLCH24 min
Mar 25, 10:55 PM CDTSpecial Marine WarningLCH35 min
Mar 25, 10:57 PM CDTSevere Thunderstorm WarningLCHAcadia, Calcasieu, Cameron, Jefferson Davis, Vermilion48 min
Mar 25, 11:02 PM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Evangeline, Rapides, Saint Landry43 min
Mar 25, 11:30 PM CDTSpecial Marine WarningLCH45 min
Mar 25, 11:43 PM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Martin and 1 more47 min
Mar 25, 11:45 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry30 min
Mar 26, 12:31 AM CDTSevere Thunderstorm WarningLCHCameron, Iberia, Lafayette, Saint Martin, St. Mary, Vermilion59 min
Mar 26, 12:38 AM CDTSpecial Marine WarningLCH67 min
Mar 26, 1:28 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary, Vermilion62 min
Mar 26, 1:46 AM CDTSpecial Marine WarningLCH44 min
Mar 26, 9:48 AM CDTRiver Flood WarningLCHBeauregard, Calcasieu13 days
Mar 26, 4:59 PM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry61 min
Mar 26, 5:25 PM CDTSpecial Marine WarningLCH65 min
Mar 26, 5:29 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides, Vernon61 min
Mar 26, 5:42 PM CDTSevere Thunderstorm WarningLCHVernon63 min
Mar 26, 5:48 PM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Saint Landry42 min
Mar 26, 5:55 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry50 min
Mar 26, 6:04 PM CDTSevere Thunderstorm WarningLCHVernon44 min
Mar 26, 6:12 PM CDTSpecial Marine WarningLCH63 min
Mar 26, 6:26 PM CDTSevere Thunderstorm WarningLCHVernon64 min
Mar 26, 6:57 PM CDTSevere Thunderstorm WarningLCHCalcasieu63 min

Nearby

Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.